Illinois Journal of Mathematics

Homotopy groups of pro-spaces

Jerrold W. Grossman

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 20, Issue 4 (1976), 622-625.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256049652

Digital Object Identifier
doi:10.1215/ijm/1256049652

Mathematical Reviews number (MathSciNet)
MR0413097

Zentralblatt MATH identifier
0329.55011

Subjects
Primary: 55E05

Citation

Grossman, Jerrold W. Homotopy groups of pro-spaces. Illinois J. Math. 20 (1976), no. 4, 622--625. doi:10.1215/ijm/1256049652. https://projecteuclid.org/euclid.ijm/1256049652


Export citation